# SDR DALA14003313160

- Difficulty date: January 11, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Gouged
- Location: Lock Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SURROUNDING STRUCTURE FROM FWD NR 2 DOOR LOCK FITTING GOUGED.  BLENDED DAMAGE AREAS IAW SRM 51-73-00.   FOUND TO BE WITHIN LIMITS IAW SRM 53-26-00, FIG 101.  PERFORMED DVI OF REWORK AREA, DAMAGE REMOVE.  FLAP PEENED REWORKED AREA IAW SRM 51-29-11.
